KINEMATIC FORMULA AND TUBE FORMULA IN SPACE OF CONSTANT CURVATURE

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 304
  • Download : 0
Publisher
OXFORD UNIV PRESS UNITED KINGDOM
Issue Date
1990-02
Language
English
Article Type
Article
Citation

PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.33, no.1, pp.88 - 1

ISSN
0013-0915
URI
http://hdl.handle.net/10203/58608
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0